MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939134204010
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon failed to deflate.The target lesion was located in the very distal right anterior tibial artery.A 2mm x 40mm x 144cm coyote es balloon catheter was selected for angiogram with intervention.However, it was noted that the balloon showed a dark contrast when inflated and had difficulty deflating.Multiple attempts were made to burp the in deflator and using a 3cc syringe to add additional pressure to decompress the balloon.After several attempts for 5-7 minutes.The balloon finally deflated after manually milking it.Angiogram revealed no damage to vessel and positive results from the balloon.The procedure was completed with this device.There were no patient complications as a result of this event, and the patient fully recovered post-procedure.
 
Event or Problem Description
It was reported that the balloon failed to deflate.The target lesion was located in the very distal right anterior tibial artery.A 2mm x 40mm x 144cm coyote es balloon catheter was selected for angiogram with intervention.However, it was noted that the balloon showed a dark contrast when inflated and had difficulty deflating.Multiple attempts were made to burp the in deflator and using a 3cc syringe to add additional pressure to decompress the balloon.After several attempts for 5-7 minutes.The balloon finally deflated after manually milking it.Angiogram revealed no damage to vessel and positive results from the balloon.The procedure was completed with this device.There were no patient complications as a result of this event, and the patient fully recovered post-procedure.It was further reported that the ballon was inflated for 6 atmospheres, and it took 5 -7 min for the balloon to deflate and be removed from the patient.The balloon was fully deflated during removal.According to the physician, the visibility of the balloon on angiography indicated that the ratio of contrast to saline was incorrect.Also, the balloon was inflated in the distal target lesion, which is challenging due to the distance and the size of the vessel.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was functionally tested by inflating it to rated burst pressure and then deflated.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the balloon failed to deflate.The target lesion was located in the very distal right anterior tibial artery.A 2mm x 40mm x 144cm coyote es balloon catheter was selected for angiogram with intervention.However, it was noted that the balloon showed a dark contrast when inflated and had difficulty deflating.Multiple attempts were made to burp the in deflator and using a 3cc syringe to add additional pressure to decompress the balloon.After several attempts for 5-7 minutes.The balloon finally deflated after manually milking it.Angiogram revealed no damage to vessel and positive results from the balloon.The procedure was completed with this device.There were no patient complications as a result of this event, and the patient fully recovered post-procedure.It was further reported that the balloon was inflated for 6 atmospheres, and it took 5 -7 min for the balloon to deflate and be removed from the patient.The balloon was fully deflated during removal.According to the physician, the visibility of the balloon on angiography indicated that the ratio of contrast to saline was incorrect.Also, the balloon was inflated in the distal target lesion, which is challenging due to the distance and the size of the vessel.

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23818517
Report Number2124215-2025-91135
Device Sequence Number18466508
Product Code LIT
UDI-Device Identifier08714729767350
UDI-Public(01)08714729767350(17)270217(10)35871282
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939134204010
Device Catalogue NumberH74939134204010
Device Lot Number0035871282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/15/2025
01/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/09/2026
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale